Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

junebug1991

Veteran Member
  • Total Reviews

    0
  • Content Count

    531
  • Joined

  • Last visited

Community Reputation

0 Neutral

About junebug1991

  • Rank
    Member

Profile Information

  • Gender
    Female
  1. So no luck in calling him, he wasn't around... I called my former derm and had a very awkward conversation with the receptionist... apparently they only give a 40mg max dose. I really don't think my gyno knows what he is talking about anymore but now I feel really lost and frustrated, I don't want to go back to the old one bc he was always pushing procedures on me and he once charged me $400 for something he never performed on me, basically I'm thinking 40mg max = I'll need to take a second cou
  2. My gyno told me I could split the pills if I wanted to? I will call him today. I'll also ask for a prescription for prednisone to use in an emergency.
  3. aw im sorry to hear, sounds like a crook! Hopefully things will be better with yer current dude... Ya, things are going on reallly well between my gf and I, spent 6 months together and she'll be moving to NZ permanently in a year or so =)!

    1. Perhaps a humidifier would help? They happen because your nasal membranes are too dry and break easily (an effect of Accutane). I used to get nosebleeds as a child and a humidifier helped as far as I remember.
    2. How bout starting at 40, easing up to 60 and continuing with 80 after about a month? I will call him on Monday but THANKS for the feedback! =) Also, jenny, 8 months?? Really? P.S. I'm willing to accept the high dose just because he said it would be more effective in the long run, so it would lessen the chance that I'll have to take another course.
    3. I've been with my current boyfriend for 5 months now (he goes to my school) and "that dude" is just a bad dream, I have never been happier :) Sorry for the rainy update and I hope your long distance story has a happier ending than mine! :)

      1. Haha, funny you ask. No, I found out that he had been cheating on me for quite some time, enough time that it was unclear who had actually been his girlfriend. Overall he is quite emotionally crippled as he couldn't even treat me well after he broke up with me (so I wouldn't find out, ha) and was surprised and even angry when I found someone else.

        1. R you still with that same dude? =)

          1. I weight about 117 lbs, so a little over 50kg, and mine isn't THAT bad honestly... It's probably moderate, I have a lot of scarring though and it's very resistant, lots of stuff underneath the skin, bumps, some whiteheads, the occasional painful pus-filled one on my cheeks but otherwise I'd say it's not incredibly bad. In makeup and from far away it's hard to tell I have any But you could say that with anyone I guess. Anyone else have anything to say? Especially about 60mg?
          2. Hey all, I've been away for a while and have tried to resist Accutane for years but I have finally had it and got a prescription yesterday from my gyno for 80mg a day for 4 months. (I trust this guy, I don't go to a dermatologist anymore). Also I have just decided to let acne eff itself for the past year or so so besides trying to eat healthy and avoid too much sugar (no soda or candy, boohoo) and cleansing with a no-soap cleanser and moisturizing daily, OH and birth control (ok so maybe I hav
          3. Congrats LaFawnduh and Thanatos, and thanks for sharing your stories as well there is too much inherent sadness on this site and it needs to be balanced with a bit of gooeyness.
          4. We are doing all we can to come up with ways to cross paths for good. ...and in reply to someone who said this, I don't have clear skin at all, just fairly good makeup, I've been too busy this past year to worry about it but I will probably have to resort to Accutane. Nyam, on the other hand, took Acc and now has lovely skin so we can all be happy for him instead.
          5. Hiyas, Let me start by saying I wasn't looking for a relationship as much as some confidence boosting during a time when my face was absolutely horrendous. I cannot express in words how it felt to have a person like Nyam as a sort of "crutch" during this dark period in my life. He gave me confidence that I really had no business having and made me feel beautiful even though... seriously Nyam. I too had had a bad experience with someone and it took me a very long time to come to terms with it,
          ×